# SDR HALA2010091000411

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,768 hours, 31,991 cycles
- Engine: Ge CF680A2
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Module
- Part number: 285T009913
- Part serial: 235
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,889 hours, 1,836 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CONFIG LIGHT (GREAT NOT DOWN) WARNING LIGHTS CAME ON THRU FL 220 DESCENDING.  ACCOMP FIM 27-58-00/101 BLOCK 47, R & R FLAP/SLAT POS MODULE M839 IAW MM 27-58-01. OPS CK GOOD. OK FOR SERVICE.
